# SDR VJ970037

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FRAME AT FS 408 AND LONGERON 30, FRAME CRACKED AT BOTTOM.  CUTOUT CRACKED SEGMENT OF FRAME AND FORMED NEW SEGMENT AND SPLICE IAW DC-9 SRM 53-03 FIG 2A HEAT TREATED SEGMENT AND SPLICE PARTS IAW DC-9 SRM 51-10-2A.  TREATED AND PRIMED SEGMENT AND SPLICE IAW DC-9 SRM 51-10-3, INSTALLED REPAIR SPLICE AND SEGMENT IAW DC-9 SRM 51-30-5.  (M)
